# SDR EISA99063

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED ON TAKEOFF.  FOUND NR 1 ENGINE FUEL PUMP SHAFT SHEARED.  REMOVED AND REPLACED FUEL PUMP.  (M)
